# SDR 2002F00589

- Difficulty date: April 12, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT OUT OF LIMITS ON RIGHT WING INBOARD AFT FLAP.  (M)
